MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS EFFICIA CMS200; EFFICIA CMS200 CENTRAL MONITORING SYSTEM

PHILIPS MEDICAL SYSTEMS EFFICIA CMS200; EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Model Number CMS200
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(6).A philips technical support specialist (tss) went onsite to evaluate the device in question.The customer's alleged malfunction was confirmed.The tss troubleshooted by inspecting the control panel and correcting the audio output.There was short-term network outages noticed.The tss deactivated the ipv6 protocol and replaced the network cable unshielded twisted pair (utp) at the monitoring center to resolve the issue.Based on the information available and the testing conducted, the cause of the reported problem was confirmed network cable at the monitoring center.The reported problem was confirmed.If additional information is received the complaint file will be reopened.No further investigation or action is warranted at this time.
 
Event or Problem Description
It was reported there was no audio by speaker.The device was in use on a patient at the time of the event.

Brand Name
EFFICIA CMS200
Common Device Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23327584
Report Number1218950-2025-000607
Device Sequence Number13246419
Product Code MHX
UDI-Device Identifier00884838058309
UDI-Public(01)00884838058309
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K160951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMS200
Device Catalogue Number863352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown